Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 473-484
http://dx.doi.org/10.1155/S0161171281000331

On related vector fields of capillary surfaces

Department of Mathematics, Istanbul University, Faculty of Science, Vezneciler-lstanbul, Turkey

Received 1 August 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afet K. Özok, “On related vector fields of capillary surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 473-484, 1981. https://doi.org/10.1155/S0161171281000331.